Analysis of an unconditionally secure distributed oblivious transfer

Ghodosi, Hossein (2013) Analysis of an unconditionally secure distributed oblivious transfer. Journal of Cryptology, 26 (1). pp. 75-79.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

PDF (Accepted Version) - Accepted Version
Download (293kB) | Preview
View at Publisher Website:


In the Journal of Cryptology (20(3):323–373, 2007), Blundo, D’Arco, De Santis and Stinson proposed a general model for unconditionally secure distributed oblivious transfer (DOT), where a sender has n secrets and a receiver is interested to one of them.

We show that their "t-private weak one-round (k,m)-DOT (n1)" protocol cannot prevent a receiver who attempts to obtain more than one secret. We present a modification to Blundo et al.'s protocol that fixes this problem.

Item ID: 31829
Item Type: Article (Research - C1)
ISSN: 1432-1378
Keywords: oblivious transfer, secret sharing, distributed cryptography
Date Deposited: 25 Mar 2014 05:12
FoR Codes: 08 INFORMATION AND COMPUTING SCIENCES > 0804 Data Format > 080401 Coding and Information Theory @ 100%
SEO Codes: 89 INFORMATION AND COMMUNICATION SERVICES > 8901 Communication Networks and Services > 890101 Fixed Line Data Networks and Services @ 100%
Downloads: Total: 846
Last 12 Months: 116
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page